# SDR DHL98807004

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR DOES NOT PAINT WEATHER.  CAPT CDI MIRRORS FIRST OFFICIER CDI, REGARDLESS OF CAPTS POSITION.  RERACKED RADAR R/T, OPS CHECK GOOD.  PUT CAPTS OVERHEAD NAV SWITCH TO CAPTS, RERACKED VOR/ILS  RECEIVER.  OPS CHECK GOOD.
